# SDR AALA201610139006

- Difficulty date: October 4, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 61,444 hours, 22,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D5337095210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACKS FOUND ON 3 FASTENER HOLES AT FR 35 AND STRINGER 30L.  REPAIRED FASTENER HOLES PER EA 263626.
